# SDR SWAA000232

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Part number: 6545871
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD SERVICE DOOR AFT LOWER FRAME GUSSET CRACKED.  REPAIRED GUSSET PER TI-152-003.
